# SDR FDEA201311132764

- Difficulty date: November 13, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 21,822 hours, 12,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270604200000
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY FLOOR PANEL 242UH LOWER SURFACE PUNCTURED.  FABRICATED NEW FLOOR PANEL IAW SRZ-25-005.  CLASSIFIED AS MAJOR.
